# SDR KCSA081269

- Difficulty date: May 31, 2008
- Submitted: May 31, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 75,436 hours, 20,333 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYDRAULIC PRESSURE LINE BULKHEAD FITTING CHAFING AFT SIDE OF NAC STA 221.9 BULKHEAD.
